EconPapers    
Economics at your fingertips  
 

Fixed Point and Weak Convergence Theorems for -Hybrid Mappings in Banach Spaces

Tian-Yuan Kuo, Jyh-Chung Jeng, Young-Ye Huang and Chung-Chien Hong

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

We introduce the class of -hybrid mappings relative to a Bregman distance in a Banach space, and then we study the fixed point and weak convergence problem for such mappings.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/789043.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/789043.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:789043

DOI: 10.1155/2012/789043

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:789043